# SDR CHQA200800106

- Difficulty date: June 6, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N275SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145345
- Engine: Allsn AE3007A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Condition: Cracked
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5977, BUF TO CLE.  UPON INITIAL CLIMB, THE GEAR WAS RAISED AND THE CREW SUSPECTED THAT THE NOSE GEAR DOOR REMAINED OPEN DUE TO VIBRATIONS NEAR THE NOSE OF THE ACFT.  EICAS SHOWED 3 WHITE UP INDICATIONS FOR THE GEAR.  CREW RECYCLED THE GEAR WITH NO CHANGE.  THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND REPLACED THE K0642 RELAY WHICH DID NOT CLEAR THE FAULT.  THROUGH FURTHER TROUBLESHOOTING NOSE GEAR DOOR PROX SWITCH WAS CHANGED AND THE DOORS OPERATED NORMALLY.  (S)
